Generalized Primary Rings.
Mathematische Annalen, Tome 179 (1968), pp. 109-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__179_161769,
author = {M. Satyanarayana},
title = {Generalized {Primary} {Rings.}},
journal = {Mathematische Annalen},
pages = {109--114},
year = {1968},
volume = {179},
zbl = {0169.05501},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__179_161769/}
}
M. Satyanarayana. Generalized Primary Rings.. Mathematische Annalen, Tome 179 (1968), pp. 109-114. http://geodesic.mathdoc.fr/item/MAN_1968__179_161769/